U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Diphenhydramine liver

A 19-year-old female asked:
Dr. Michael H. T. Sia
Pediatrics 31 years experience
See a doctor now!: Dphm (aka benadryl): "severe" symptoms occur at the critical dose limit of 1 gram=1000mg. Although the frequency of delirium/psychosis, coma and seiz... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 27-year-old male asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
No: But it will likely make you less agile and alert. Constipation may also happen for some people.
Dr. Kathy Robinson
Family Medicine 32 years experience
No, but...: That is really a lot of benadryl (diphenhydramine) and while it will not damage your liver it can have a lot of side effects such as fatigue, dry mout... Read More
A 17-year-old female asked:
Dr. Michael P Vaughn
Allergy and Immunology 34 years experience
Combinations: If each medication was taken according to the directions, there are no drug interactions expected.
Dr. Powlin Manuel
Allergy and Immunology 51 years experience
OK, if right dose!: If taken on the suggested dose, there should be no reason to worry about. Do not exceed the dose suggested.
A 23-year-old female asked:
Dr. Steven Reidbord
Psychiatry 36 years experience
Liver likely ok: Although alcohol, Benadryl (diphenhydramine), and Zoloft (sertraline) are all broken down by the liver, the quantities you mention shouldn't be a prob... Read More
A 27-year-old male asked:
Dr. Michael Finkelstein
Internal Medicine 37 years experience
200: Mg benadryl (diphenhydramine) is a huge dose. I'd speak with your doctor about the insomnia
A 21-year-old female asked:
Dr. Harold Peltan
Ophthalmology 28 years experience
Oral benadryl (diphenhydramine): In many patients, Benadryl (diphenhydramine) cream doesn't work. Try oral Benadryl (diphenhydramine) 25 mg or 50 mg. Some bites are just stubborn.
A 40-year-old female asked:
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: Call the surgeon immediately. If not available go to the ER. It is likely to be either an allergic reaction or an infection.
A 73-year-old female asked:
Dr. Matthew Smith
Psychiatry 40 years experience
More informaton: There are blood tests that can indicate liver damage. This information would be needed. Benadryl and Xanax would be unlikely to contribute to liver d... Read More
A male asked:
Dr. Richard Bensinger
Ophthalmology 52 years experience
Ask away: If you have a question about diphenhydramines, this site would be a good place to find the answer. Your next step would be to ask the question.
A 47-year-old member asked:
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
too much: This is too much diphenhydramine, you should not take such high doses before checking with a doctor or guided by a doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership